# SDR CA060425019

- Difficulty date: April 25, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 33,297 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 999800007
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 33,536 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION INDICATED A CRACK ON LT ENGINE NACELLE IB SKIN JUST FORWARD OF WING LEADING EDGE.  CRACK RAN VERTICALLY JUST AFT OF IB NACELLE INSPECTION PANEL.  A RIVET THAT ATTACHES THE NACELLE FILLET STRIP TO THE WING WAS INCLUDED IN THE CRACK.  THERE WAS NO REPORT OF A HARD LANDING AND NO ADJACENT STRUCTURE IS DAMAGED.
